# SDR USAA2011042691630

- Difficulty date: April 22, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 50,175 hours, 7,351 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: F57253139200
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - WHILE TROUBLESHOOTING THE CENTER TANK DRY BAY LEAK ISSUE TWO CRACKS WHERE FOUND ON THE OUTER CHORD VERTICAL ANGLE AT FR 42, RIB 1 LEFT SIDE, NR 7 & NR 8 FASTENER HOLES.  REPLACED OUTER CHORD VERTICAL ANGLE AT FR 42, RIB 1 LEFT SIDE, NR 7 & NR 8 FASTENER HOLES IAW ENGINEERING AUTHORIZATION 102915.
